# SDR JBXA03004

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 8,696 hours, 7,769 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FLIGHT 5116 DISCREPANCY : ON LIFTOFF HAD OVERBOARD COOL CAUTION MESSAGE ALSO OVERBOARD COOL FAIL STATUS MESSAGE.   CYCLED SERVICE DOOR AND MAIN CABIN DOOR OPERATIONAL CHECK OF OVERBOARD EXHAUST VALVE GOOD I-A-W AMM 21-24-34
